# SDR CA110805002

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 10,748 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Clamp
- Part number: MS91919WDG8
- Condition: Worn
- Location: Shielding
- Part time: 10,759 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ACFT HAD SOME SMOKE IN THE COCKPIT FROM THE OVERHEAD PANEL, THE PILOTS SHUTOFF ALL THE SWITCHES TO THE PANEL AND THE SMOKE STOPPED THEY THEN RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  THE OVERHEAD PANEL WAS REMOVED AND WIRING INSPECTED,  WE FOUND THE RT PITOT HEAT SHUNT WAS SHORTED ONTO AN ADEL CLAMP SECURING A ENVIRONMENTAL TUBE. THE CLAMP WAS REPOSITIONED TO PROVIDE ADEQUATE CLEARANCE FROM THE SHUNT AND ACFT RETURNED TO SERVICE. ALL OTHER ACFT ARE IN THE PROCESS OF BEING INSPECTED.
